CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Stability of Transonic Contact Discontinuity for Two-Dimensional Steady Compressible Euler Flows in a Finitely Long Nozzle 期刊论文
ANNALS OF PDE, 2021, 卷号: 7, 期号: 2, 页码: 96
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
Transonic flow  Contact discontinuity  Free boundary  Compressible Euler flow  Finitely long nozzle  
On the Relation Between the Girsanov Transform and the Kolmogorov Equations for SPDEs 期刊论文
POTENTIAL ANALYSIS, 2021, 页码: 28
Authors:  Flandoli, Franco;  Luo, Dejun;  Ricci, Cristiano
Favorite  |  View/Download:54/0  |  Submit date:2021/10/26
Girsanov transform  Kolmogorov equation  Iteration scheme  Series expansion  Well posedness  
Continuation methods with the trusty time-stepping scheme for linearly constrained optimization with noisy data 期刊论文
OPTIMIZATION AND ENGINEERING, 2021, 页码: 32
Authors:  Luo, Xin-long;  Lv, Jia-hui;  Sun, Geng
Favorite  |  View/Download:62/0  |  Submit date:2021/04/26
Continuation method  Trust-region technique  Visual-inertial localization  Unmanned aerial vehicle  Noisy data  Differential-algebraic dynamical system  
A multigrid method for the ground state solution of Bose-Einstein condensates based on Newton iteration 期刊论文
BIT NUMERICAL MATHEMATICS, 2021, 页码: 19
Authors:  Xu, Fei;  Xie, Hehu;  Xie, Manting;  Yue, Meiling
Favorite  |  View/Download:53/0  |  Submit date:2021/04/26
BEC  GPE  Nonlinear eigenvalue problem  Multigrid method  Finite element method  
NONLINEAR STABILITY AND EXISTENCE OF VORTEX SHEETS FOR INVISCID LIQUID-GAS TWO-PHASE FLOW 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 6, 页码: 3535-3575
Authors:  Huang, Feimin;  Wang, Dehua;  Yuan, Difan
Favorite  |  View/Download:85/0  |  Submit date:2019/12/13
Inviscid liquid-gas two-phase flow  vortex sheets  Nash-Moser scheme  loss of derivatives  nonlinear stability  
Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 591-695
Authors:  Chen, Gui-Qiang G.;  Secchi, Paolo;  Wang, Tao
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:65/0  |  Submit date:2018/10/07
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:69/0  |  Submit date:2018/10/07
Stability of transonic shocks in steady supersonic flow past multidimensional wedges 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 314, 页码: 493-539
Authors:  Chen, Gui-Qiang;  Fang, Beixiang
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Stability  Multidimensional  M-D  Transonic shocks  Steady  Supersonic  Wedge  Nonlinear approach  Iteration scheme  A priori estimates  Boundary value problems  Weighted norms  Instability  Asymptotic behavior  
PENALTY METHODS WITH STOCHASTIC APPROXIMATION FOR STOCHASTIC NONLINEAR PROGRAMMING 期刊论文
MATHEMATICS OF COMPUTATION, 2017, 卷号: 86, 期号: 306, 页码: 1793-1820
Authors:  Wang, Xiao;  Ma, Shiqian;  Yuan, Ya-Xiang
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Stochastic programming  nonlinear programming  stochastic approximation  penalty method  global complexity bound